Have a question for other moms like you? CafeMom Answers is the mom-only place to get answers to your questions about parenting, your home, and more.
My 5 year old son was started on Metadate 10 mg for his ADHD and it lasted all day till about 5 pm but it wasn't strong enough so the dr upped it to 20 mg about a month ago. The first week it was fine. The second week his teacher said it was wearing off about 12/1 pm. Now she sent home a note saying it is now wearing off about 10/10:30 am. I can't get him in to his dr to see what can be done until the 27th. Anyone have this happen and what can I do until his appt. because when his meds wear off he becomes very whiny and crys about everything. I love my son but the whining and crying is driving me crazy because its with every little thing, his puppy sat next to him and he didn't want her there so he cried.
Answer by JulieJacobKyle at 4:27 PM on Dec. 19, 2012
Answer by JulieJacobKyle at 4:28 PM on Dec. 19, 2012
Answer by wendythewriter at 5:32 PM on Dec. 19, 2012
Answer by frogdawg at 8:49 PM on Dec. 19, 2012
Answer by wendythewriter at 8:04 AM on Dec. 20, 2012
Answer by wendythewriter at 8:08 AM on Dec. 20, 2012